Completely bounded representations of convolution algebras of locally compact quantum groups

Brannan, M, Daws, M and Samei, E (2013) Completely bounded representations of convolution algebras of locally compact quantum groups. Munster Journal of Mathematics, 6 (2). pp. 445-482. ISSN 1867-5778

Abstract

Metadata

Authors/Creators:
  • Brannan, M
  • Daws, M
  • Samei, E
Dates:
  • 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Centre for Spatial Analysis & Policy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 May 2017 11:50
Last Modified: 26 May 2017 11:50
Published Version: https://www.uni-muenster.de/FB10/mjm/vol_6/mjm_vol...
Status: Published
Publisher: Mathematical Institutes Münster, Universität Münster
Related URLs:

Share / Export